A lot of the opioid drugs, Oxycodone is one of the most popular right now. And they directly affect both desire and performance. So if you are on an OPI operated type drug for pain control, then you are going to have to reconsider on maybe there are some other forms of pain control that you can get into. In fact, you do not want to be on all things for long-term anyway but they directly affect your libido, and they directly affect your circulation.
So you do not want to be on any drugs for a long time. Sure they help you handle the pain, and the pain itself could be stressful enough, so you are not going to enjoy sex. But again there are other routes; there is eventually a transition that you want to away from meeting the drugs for pain management, and then there are the things that you can do, just getting your diet so you can make your body less inflammatory, losing some weight. There are a lot of other approaches that we can take that would be more conducive to having a better sex life.
So we have to consider how medications affect us negatively, and perhaps one of the first signs will be ruining your sex life. Many medications as we mentioned OPI drugs, can affect testosterone levels. If your testosterone levels are lower because of something in your lifestyle or because you just a few years older; it does tend to decline with age, but it does not have to. But if you find that your testosterone levels have dropped, if you are male or female, that is an important as far as your sexual desire. It has something to do with your sexual function as well.
But again we have to look at everything we can do to maintain balance in the body. And if you are letting any stress to push you out of balance then it is going to ruin your sex life. So take stock in the medications you are using, take stock of the nutritional intake and take stock about how much you exercise. Because again circulation is essential. If you got a weak heart, if you got a circulatory system that does not deliver blood, you are not going to enjoy sex at all.